MathSciNet Relay Station
MathSciNet bibliographic data
MR2413337 (2009d:20098) 20F65 (20E26 20F36 20F55 20F67 51E24)
Haglund, Frédéric Finite index subgroups of graph products. Geom. Dedicata 135 (2008), 167–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement